Some expansions in products of Bessell functions
Portugaliae mathematica, Tome 22 (1963) no. 3, pp. 153-160
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1963__22_3_114904,
author = {Al-Salam, W.A. and Carlitz, L.},
title = {Some expansions in products of {Bessell} functions},
journal = {Portugaliae mathematica},
pages = {153--160},
year = {1963},
volume = {22},
number = {3},
zbl = {0127.29502},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1963__22_3_114904/}
}
Al-Salam, W.A.; Carlitz, L. Some expansions in products of Bessell functions. Portugaliae mathematica, Tome 22 (1963) no. 3, pp. 153-160. http://geodesic.mathdoc.fr/item/PORMA_1963__22_3_114904/